The Annals of Mathematical Statistics

Report of the President of the Institute for 1950

J. L. Doob

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 159-160.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729712

Digital Object Identifier
doi:10.1214/aoms/1177729712

JSTOR
links.jstor.org

Citation

Doob, J. L. Report of the President of the Institute for 1950. Ann. Math. Statist. 22 (1951), no. 1, 159--160. doi:10.1214/aoms/1177729712. https://projecteuclid.org/euclid.aoms/1177729712


Export citation